On first order elliptic equations for sections of complex line bundles
Compositio Mathematica, Tome 25 (1972) no. 3, p. 237-243
@article{CM_1972__25_3_237_0,
     author = {Duistermaat, J. J.},
     title = {On first order elliptic equations for sections of complex line bundles},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     pages = {237-243},
     zbl = {0243.58003},
     mrnumber = {367476},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_3_237_0}
}
Duistermaat, J. J. On first order elliptic equations for sections of complex line bundles. Compositio Mathematica, Tome 25 (1972) no. 3, pp. 237-243. http://www.numdam.org/item/CM_1972__25_3_237_0/

A. Andreotti [1] On a theorem of Torelli, Am. J. Math. 80 (1958), 801-828. | MR 102518 | Zbl 0084.17304

L. Bers [2] Article in: Contributions to the Theory of Partial Differential Equations, Princeton 1954.

T. Carleman [3] Sur les systèmes linéaires aux dérivées partielles du premier ordre à deux variables, C. R. Acad. Sc. 197 (1933) 471-474. | JFM 59.0469.03 | Zbl 0007.16202

R. Courant and D. Hilbert [4] Methods of Mathematical Physics, vol. II, Interscience, New York, 1962. | MR 65391 | Zbl 0099.29504

J.J. Duistermaat and L. Hörmander [5] Fourier Integral Operators II, Acta Math., 128 (1972), 183-269. | MR 388464 | Zbl 0232.47055

R.C. Gunning [6] Lectures on Riemann Surfaces, Princeton, 1966. | MR 207977 | Zbl 0175.36801

G. Kempf [7] The singularities of certain varieties in the Jacobian of a curve, preprint.

S.L. Kleiman and D. Laksov [8] On the existence of special divisors, preprint. | MR 323792 | Zbl 0251.14005

B. Malgrange [9] Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. de l'Inst. Fourier 6 (1955) 271-355. | Numdam | MR 86990 | Zbl 0071.09002

H.H. Martens [10] On the varieties of special divisors on a curve, Journal f.d. reine u. angew. Math., 227 (1967), 111-120. | MR 215847 | Zbl 0172.46301

H.H. Martens [11] II, same journal, 233 (1968), 89-100. | MR 241420 | Zbl 0221.14004

A.L. Mayer [12] Special divisors and the Jacobian variety, Math. Ann. 153 (1964), 163-167. | MR 164969 | Zbl 0141.37603

I.N. Vekua [13] Generalized Analytic Functions, Pergamon Press, Oxford-London- New York-Paris, 1962. | MR 150320 | Zbl 0100.07603

A. Weil [14] Zum Beweis des Torellischen Satzes, Nachr. der Akad. der Wiss. in Göttingen 2 (1957), 33-53. | MR 89483 | Zbl 0079.37002